MathSciNet Relay Station
MathSciNet bibliographic data
MR474288 (57 #13935) 55E15 (55H99 55J10)
Allday, Christopher Rational Whitehead products and a spectral sequence of Quillen. II. Houston J. Math. 3 (1977), no. 3, 301–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement